MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP IMMUNOASSAY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP IMMUNOASSAY SYSTEM
Model Number ADVIA CENTAUR XP IMMUNOASSAY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) and reported that erroneous cancer antigen (br 27.29) results were obtained on multiple patient samples on an advia centaur xp immunoassay system.The quality control (qc) was in range on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse performed a total service visit (tsv) and found that dilution probe 2 (dp2) failed to dispense water.The cse replaced the dp2 valves, retested the dp2 dispense, which was acceptable, and re-primed the system wash block.The cause of the event is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that erroneous cancer antigen (br 27.29) results were obtained on multiple patient samples on an advia centaur xp immunoassay system.For the sample identified as (b)(6), the initial result was reported to the physician(s).The samples were repeated on an original instrument.The repeat results were considered correct and reported to the physician(s).There is no known reports of patient intervention or adverse health consequences due to the erroneous br 27.29 results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00058 on 17-feb-2025.Additional information (21-mar-2025): with the service performed, it was identified that the dispense port 2 (dp2) in the instrument could have potentially caused the elevated results.This issue was resolved by standard service actions.The investigation conclusion code in the h6 section was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR XP IMMUNOASSAY SYSTEM
Common Device Name
ADVIA CENTAUR XP IMMUNOASSAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21396717
Report Number2432235-2025-00058
Device Sequence Number9208747
Product Code JJE
UDI-Device Identifier00630414573564
UDI-Public(01)00630414573564
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP IMMUNOASSAY SYSTEM
Device Catalogue Number10364455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown